Regarding an adaptive algorithm for testing multivariate linear dependence

Research output: Contribution to journalArticle

Abstract

For a finite collection of functions within some differential field of several variables, there exists an adaptive algorithm for calculating a basis of their linear relations. We study the complexity of this algorithm, noting how it compares to some other existing techniques. Also we demonstrate some modifications for improving implementation. In the course of our analysis, we define the marginal set of a Young-like set and show how the size of the former can be bounded in terms of the size of the latter.

Original languageEnglish (US)
Pages (from-to)605-613
Number of pages9
JournalLinear Algebra and Its Applications
Volume434
Issue number2
DOIs
StatePublished - Jan 15 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Regarding an adaptive algorithm for testing multivariate linear dependence'. Together they form a unique fingerprint.

  • Cite this